|
This article is cited in 1 scientific paper (total in 1 paper)
Research Papers
The Cavalieri condition for integrals over k-dimensional planes, k<n−1
E. E. Petrov Kolomna State Pedagogical Institute
Received: 03.08.1992
Citation:
E. E. Petrov, “The Cavalieri condition for integrals over k-dimensional planes, k<n−1”, Algebra i Analiz, 5:4 (1993), 191–205; St. Petersburg Math. J., 5:4 (1994), 827–839
Linking options:
https://www.mathnet.ru/eng/aa404 https://www.mathnet.ru/eng/aa/v5/i4/p191
|
Statistics & downloads: |
Abstract page: | 271 | Full-text PDF : | 134 | References: | 2 | First page: | 1 |
|